Discussions By Condition: Foot conditions

Walking On Side Of Foot

Posted In: Foot conditions 4 Replies
  • Posted By: ro2112
  • March 20, 2007
  • 04:01 PM

For some reason, I've started walking with my right foot taking all the weight of my body. My foot isn't flat on the floor when I walk !! Any ideas?:eek:

Reply Flag this Discussion

4 Replies:

  • sounds like some kind of foot varus have you injured your foot lately or do you have any back complaints a bit more information would help
    Anonymous 42,789 Replies Flag this Response
  • Maybe it is you body's natural responce to the the pain of a foot or ankle injury. If it hurts less to walk on the side of your foot maybe the other side is injured.
    Anonymous 42,789 Replies Flag this Response
  • Hi I am doing that and it took the Doctors over a year to diagnosis. It turned out to be a joint that runs to the big toe is actually moving in and out. Its the main joint where the arch of the foot is it has given me alot of pain. Does that joint click? If it does might be worth getting that checked out.
    Anonymous 42,789 Replies Flag this Response
  • In my case, it turned out to be short leg. Walking on the edge of a foot can be your body's attempt to gain height on the short leg. Its not necessarily a short leg. It can be the hips out of alignment that causes the same result. Stand in a mirror while you throw your hips to the left. The right leg now has a height problem. Simple wedge in the heel of a shoe. But get a podiatrist involved to confirm. You don't want to over-correct.
    GeorgeW 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?